# SDR SWIA202157291

- Difficulty date: January 31, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Condition: Cracked
- Location: Bs 449
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO FUSELAGE FAIRING SUPPORT ANGLE AT FS449 LBL45 IS CRACKED.   (C-CHECK RO 4/2/2021)    REMOVED CRACKED SUPPORT ANGLE AND INSTALLED A SERVICEABLE WING TO FUSELAGE FAIRING SUPPORT ANGLE AT FS449 LBL45  IAW CRJ 200 SRM'S 51-42-15, 51-42-06. REFERENCE CONTINUE CARD FOR WORK PERFORMED
